Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cramps after having sex. Due to birth control or hormones?

Hello, I was wondering I have always had fairly irregular periods and I just got on the progesterone only pill about a month and half ago because I cant take any other birth control , since that after my bf and I have sex more then twice in a day or so I get my period and I get terrrible cramps I am wonding if this is due to brith control or hormones or what. It is really weird my periods are completely irregular and it usually only comes if we have sex more then twice
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
First your cramps are least likely to be due to birth control pills.
Second thing,the correlation between having sex twice & periods is purely hypothetical.
You may be suffering from either PCOS or reduced ovarian reserve, which you can confirm with your doctor & get treated.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor